# SDR SWAA2023113026004

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 72,431 hours, 42,967 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE. MAX CABIN ALT. 12000FT. COMPLIED WITH QRH NO HELP.<[01] ACCOMPLISHED FIM 21-21 TASK 801. DCPC#2 SHOWED F/C30 LOINFL/HILEAKG. DCPC#1 AND #2 DCPC GROUND OPERATIONAL CHECK PER MM 21-31-00 OPS CHECKS GOOD. NO FAULTS. ACCOMPLISHED CABIN PRESSURE LEAK CHECK PER MM 05-51-91. WITHIN MM LIMITS. FDR DOWNLOAD CONFIRMED PNEUMATIC CONTROL SWITCHES OUT OF CONFIGURATION. AIRCRAFT OK FOR SERVICE. 100387 AMT2
